# SDR K11A2014090172501

- Difficulty date: September 1, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N725CK
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 62,924 hours, 34,808 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Clamp
- Condition: Broken
- Location: Apu Exhaust
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

ON GROUND,  APU SHOWED FIRE WARNING, VISUAL FIRE CONFIRMED, BOTTLE DISCHARGED. ON INVESTIGATION, THE INNER EXHAUST DUCT V BAND CLAMP BROKE SENDING HOT AIR INTO THE SPACE BETWEEN THE INNER AND OUTER EXHAUST PIPE IGNITING RESIDUAL OIL AND FUEL.  APU WILL BE REPLACED.
